# SDR AALA961006

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49308
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHT STRIP BY FORWARD GALLEY INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP BY FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
